# SDR SIMA200435809

- Difficulty date: December 17, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 8,459 hours, 8,903 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725651
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND THE FORWARD CABIN FLOOR SILL ASSEMBLY HAS CORROSION ON UPPER SURFACE.  REMOVED AND REPLACED FORWARD SILL ASSEMBLY IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE. (SW21200501985) (K)
